# SDR SWIA20240710424

- Difficulty date: April 24, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Grooved
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT OUTBOARD SEAT TRACK HAS MULTIPLE GROOVES FROM THE SEAT ROLLERS.     (C-CHECK RO 7/9/2024)    INSTALLED NEW PILOT OUTBOARD SEAT TRACK REF CRJ 900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-40-11-001-001-A01 AND DWG CC670-40010 REV -B. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
